, Volume 171, Issue 2, pp 463-483
Date: 08 Nov 2007

Intersections of polynomial orbits, and a dynamical Mordell–Lang conjecture

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We prove that if nonlinear complex polynomials of the same degree have orbits with infinite intersection, then the polynomials have a common iterate. We also prove a special case of a conjectured dynamical analogue of the Mordell–Lang conjecture.

Mathematics Subject Classification (1991)

Primary 14G25; Secondary 37F10, 11C08